Dominating the varieties of general type.
Journal für die reine und angewandte Mathematik, Tome 483 (1997), pp. 197-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
dominant morphism, finiteness of biholomorphic classes, finiteness of birational classes, variety of general type, 3-fold
@article{JRAM_1997__483_153895,
author = {I-Hsun Tsai},
title = {Dominating the varieties of general type.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {197--219},
year = {1997},
volume = {483},
zbl = {0857.14022},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__483_153895/}
}
I-Hsun Tsai. Dominating the varieties of general type.. Journal für die reine und angewandte Mathematik, Tome 483 (1997), pp. 197-219. http://geodesic.mathdoc.fr/item/JRAM_1997__483_153895/